# SDR DHL2003747510

- Difficulty date: May 13, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- Aircraft time: 54,720 hours, 29,893 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK N/R 53650 LT WING LE CAVITY LE STA. 1307 VERTICAL STIFFENER IS CRACKED AT BOTTOM END (FRONT SPAR WBL 92.8.  REMOVED L/H WING ACCESS PANEL 6303 TO FACILITATE SM WORK IAW B-727 M.M. 57-30-0.  REMOVED LT WING FUEL TANK ACCESS 7340 TO FACILITATE SM WORK IAW B-727 M/M 28-14-11.  STOP DRILL CRACK IAW B-727 SRM 51-10-1. 4) HFEC  VERIFIED STOP DRILL CRACK IAW B-727 PT-6 NDT M/M 51-00-00 FIG. 23.  FABRICATED REPAIR DOUBLER TREATED AND PRIMED ALL PARTS AND AREAS.
